# SDR AALA20110819TUL03

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 60,783 hours, 31,574 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGED BY ELECTRICAL CART.  A 12 INCH HOLE IN FUSELAGE SKIN, FORWARD OF LEFT WING ROOT STATIONS 577 TO 597.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-04-00, 12C AND EA MD80-53-018160.
